MathSciNet Relay Station
MathSciNet bibliographic data
MR316523 (47 #5070) 17B20 (16A72)
Wilson, Robert Lee Classification of generalized Witt algebras over algebraically closed fields. Trans. Amer. Math. Soc. 153 (1971), 191–210.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement